Journal of Mathematical Sciences

, Volume 86, Issue 4, pp 2944–2949 | Cite as

The multiparameter eigenvalue problem: Jordan vector semilattices

  • V. B. Khazanov
Article

Abstract

In this paper, multiparameter eigenvalue (MPE) problems for matrices are considered. The notion of Jordan vector semilattices as a generalization of the notion of Jordan vector chains is introduced for a multiple spectrum point of disconnected MPE problems. The notion of generating vector is introduced. For the linear case, a special form of equations determining Jordan vector semilattices is presented. The above notions are extended to the case of connected MPE problems, including linear ones. The relationship between the Jordan vector semilattices of a connected linear MPE problem and the Jordan vector chains of the corresponding simultaneous spectral problems for matrices is established. Bibliography: 5 titles.

Keywords

Eigenvalue Problem Special Form Generate Vector Spectral Problem Linear Case 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Gohberg and E. N. Sigal, “The operator generalization of a theorem on logarithmic residue and the Rouchet theorem”,Mat. Sb.,84, No. 4, 607–629 (1971).MathSciNetGoogle Scholar
  2. 2.
    G. Grätzer,General Lattice Theory, Academic Verlag, Berlin (1978).Google Scholar
  3. 3.
    G. A. Isaev, “Introduction to the general multiparameter spectral theory”, in:Spectral Theory of Operators, Vol. 3, Baku (1980), pp. 142–201.Google Scholar
  4. 4.
    V. N. Kublanovskaya and V. B. Khazanov, “Spectral problems for pencils of polynomial matrices. Methods and algorithms”,Zap. Nauchn. Semin. POMI,202, 26–70 (1992).Google Scholar
  5. 5.
    F. V. Atkinson,Multiparameter Eigenvalue Problems, Vol. 1, Academic Press (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. B. Khazanov

There are no affiliations available

Personalised recommendations